Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Generalized Fesenko reciprocity map

Authors: K. I. Ikeda and E. Serbest
Original publication: Algebra i Analiz, tom 20 (2008), nomer 4.
Journal: St. Petersburg Math. J. 20 (2009), 593-624
MSC (2000): Primary 11S37
Published electronically: June 1, 2009
MathSciNet review: 2473746
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper is a natural continuation and generalization of the works of Fesenko and of the authors. Fesenko's theory is carried over to infinite APF Galois extensions $ L$ over a local field $ K$ with a finite residue-class field $ \kappa_K$ of $ q=p^f$ elements, satisfying $ \pmb{\mu}_p(K^{\mathrm{sep}})\subset K$ and $ K\subset L\subset K_{\varphi^d}$, where the residue-class degree $ [\kappa_L:\kappa_K]$ is equal to $ d$. More precisely, for such extensions $ L/K$ and a fixed Lubin-Tate splitting $ \varphi$ over $ K$, a $ 1$-cocycle

$\displaystyle \pmb{\Phi}_{L/K}^{(\varphi)}:\mathrm{Gal}(L/K)\rightarrow K^\times/N_{L_0/K}L_0^\times\times U_{\widetilde{\mathbb{X}}(L/K)}^\diamond/Y_{L/L_0}, $

where $ L_0=L\cap K^{nr}$, is constructed, and its functorial and ramification-theoretic properties are studied. The case of $ d=1$ recovers the theory of Fesenko.

References [Enhancements On Off] (What's this?)

  • 1. I. B. Fesenko, Local reciprocity cycles, Invitation to Higher Local Fields (Münster, 1999) (I. B. Fesenko, M. Kurihara, eds.), Geom. Topol. Monogr., vol. 3, Geom. Topol. Publ., Coventry, 2000, pp. 293-298. MR 1804942 (2001k:11239)
  • 2. -, Nonabelian local reciprocity maps, Class Field Theory -- Its Centenary and Prospect (Tokyo, 1998) (K. Miyake, ed.), Adv. Stud. Pure Math., vol. 30, Math. Soc. Japan, Tokyo, 2001, pp. 63-78. MR 1846451 (2002f:11177)
  • 3. -, On the image of noncommutative local reciprocity map, Homology, Homotopy Appl. 7 (2005), 53-62. MR 2200206 (2006m:11171)
  • 4. I. B. Fesenko and S. V. Vostokov, Local fields and their extensions. A constructive approach, Transl. Math. Monogr., vol. 121, Amer. Math. Soc., Providence, RI, 1993. MR 1218392 (94d:11095)
  • 5. J.-M. Fontaine and J.-P. Wintenberger, Le ``corps des normes'' de certaines extensions algébriques de corps locaux, C. R. Acad. Sci. Paris Sér. A Math. 288 (1979), 367-370. MR 0526137 (80b:12015)
  • 6. -, Extensions algébriques et corps des normes des extensions $ APF$ des corps locaux, C. R. Acad. Sci. Paris Sér. A Math. 288 (1979), 441-444. MR 0527692 (80h:12014)
  • 7. A. Gurevich, Ph.D. Thesis, Humboldt Univ., Berlin, 1997.
  • 8. K. I. Ikeda and E. Serbest, Fesenko reciprocity map, Algebra i Analiz 20 (2008), no. 3, 112-162; English transl. in St. Petersburg Math. J. 20 (2009), no. 3. MR 2454454
  • 9. -, Non-abelian local class field theory, Preprint, 2007.
  • 10. H. Koch and E. de Shalit, Metabelian local class field theory, J. Reine Angew. Math. 478 (1996), 85-106. MR 1409054 (97f:11095)
  • 11. F. Laubie, Une théorie du corps de classes local non abélien, Compositio Math. 143 (2007), 339-362. MR 2309990 (2008b:11124)
  • 12. J.-P. Wintenberger, Le corps des normes de certaines extensions infinies de corps locaux; applications, Ann. Sci. École Norm. Sup. (4) 46 (1983), 59-89. MR 0719763 (85e:11098)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 11S37

Retrieve articles in all journals with MSC (2000): 11S37

Additional Information

K. I. Ikeda
Affiliation: Department of Mathematics, Yeditepe University, 26 Aǧustos Yerleşimi, İnönü Mah., Kayışdaǧı Cad., 34755 Kadıköy, Istanbul, Turkey

E. Serbest
Affiliation: Gümüş Pala Mahallesi, Gümüş Sok., Öz Aksu Sitesi, C-2/39, 34160 Avcılar, Istanbul, Turkey

Keywords: Local fields, higher-ramification theory, APF extensions, Fontaine--Wintenberger field of norms, Fesenko reciprocity map, generalized Fesenko reciprocity map, non-Abelian local class field theory
Received by editor(s): October 20, 2007
Published electronically: June 1, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society